Skip to Content

Paxil CR - Is anyone experiencing "electrical" shock sensations in their feet while sighing?

Question is Closed
Report Favorite

Responses (1)


19 Aug 2012

Hello twotonies. Its a common side effect to taking the drug. I have been on Paxil for several years and the 'zaps" occur more often than not once a day. They can go through my head, or arms or legs. Your body, will become used to them. Best of wishes, pledge

Votes: +0
twotonies 19 Aug 2012

Thanks for responding. I've benn on it since 2002 and am just now feeling these shocks. I'm thinking a new medication I started in March of this year may have triggered it, or I've come down with something new like Fibromylagia. Was an EMG ever performed on you?

Anonymous 20 Aug 2012

No, never an EMG. I'll do some reading up and see if its as you believe, an interaction.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can nortripyline cause shock like sensations or muscle jerks?

Can Nortriptyline cause shock like sensations in your body? My husband has been taking this medication and has been having body shocks and jurking of ...

2 answers 14 Dec 2010

Has anyone taking a fentynal patch experienced electrical shock like headache behind the eyes?

This headache seems to send low level electrical currents shooting back and forth right behind my lower forehead and almost behind the eyes. It ...

1 answer 29 Oct 2013

Has Citalopram caused anyone else to experience tingling sensations in their feet and legs?

I have tingling sensations from my buttocks down to my feet and in my arms and hands. Could this be some sort of neuropathy caused by this medicine?

2 answers 9 Jun 2015

Feeling electrical shock in right side of head?

I am 33 years male, and while doing excersice specially while running i am feeling some kind of pain in right side of my head which is like a shock ...

1 answer 19 days ago